Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568196
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: \linebreak M. G. Garroni and J. L. Menaldi
Title: Green functions for second order parabolic integro-differential problems
Additional book information: Longman Scientific \& Technical, Harlow, Essex, England, 1992, 417 pp., US$57.00. ISBN 3-582-02156-1.

Review Information:

Reviewer: Michael Wiegner
Journal: Bull. Amer. Math. Soc. 32 (1995), 457-458